By Topic

Adaptive control of nonlinearly parameterized systems: a nonsmooth feedback framework

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Wei Lin ; Dept. of Electr. Eng. & Comput. Sci., Case Western Reserve Univ., Cleveland, OH, USA ; Chunjiang Qian

This paper introduces a nonsmooth framework for global adaptive control of a significant class of nonlinearly parameterized systems with uncontrollable unstable linearization. While there may not exist any smooth static or dynamic stabilizer due to the violation of the well-known necessary condition, we give sufficient conditions for the existence of non-Lipschitz continuous adaptive regulators that achieve global stability with asymptotic state regulation. A constructive design method is developed based on an effective coupling of a new parameter separation technique and the tool of adding a power integrator, leading to C0 adaptive regulators with minimal parameterization. Indeed, the dimension of the proposed dynamic compensator can always be one, irrespective of the number of unknown parameters. The power of our continuous adaptive control strategy is demonstrated by solving a number of challenging adaptive stabilization problems that have remained open for more than a decade

Published in:

Automatic Control, IEEE Transactions on  (Volume:47 ,  Issue: 5 )